I started taking 10mg twice a day of Ritalin about 6 days ago and Ive been twitching my toes all day. I just keep curling them thru out the day and is starting to bother me. Im wondering if taking 30mg of lexapro with the ritalin will put to much serotonin in me. The doctor wanted me to put me on Vyvanse first but the insurance wouldnt cover it so the doc put me on the ritalin. Would a different medication work but stop the toe twitching im having?
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am 27 years old and suffering from severe social
Posted 9 May 2010 • 1 answer
Posted 6 Oct 2010 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 6 May 2013 • 2 answers